# SDR HEEA0013134

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6200 · Main Rotor System
- Part: Pitch Horn
- Part number: 7610208011042
- Condition: Grooved
- Location: M/R Sys
- Part time: 4,298 hours
- Component: 761020800005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GROOVE ON INBOARD LUG (WASHER AREA) APPROXIMATELY .025" IN DEPTH. SCRAPPED PART.  REPLACED WITH SERVICEABLE PITCH HORN.
